MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CLAMP UMBILICAL CORD; DEVICE, OCCLUSION, UMBILICAL

DEROYAL INDUSTRIES, INC. CLAMP UMBILICAL CORD; DEVICE, OCCLUSION, UMBILICAL
Model Number 10-1281
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The umbilical cord clamps that are in our vaginal packs are hard to clamp and when it clamps it comes off easily.Unfortunately, this was not reported asap until an incident happened.It came off from a newly born baby and baby lost some blood.
 
Additional Manufacturer Narrative
A user facility complaint was received on 2/9/2023, reporting, "the umbilical cord clamps that are in our vaginal packs are hard to clamp and when it clamps it comes off easily.Unfortunately, this was not reported asap until an incident happened.It came off from a newly born baby and baby lost some blood." the sample is not available for return to deroyal for evaluation.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once more information is concluded from the investigation.
 
Additional Manufacturer Narrative
The sample nor a picture of the sample was not available for return to deroyal for evaluation.Root cause: without a defective sample, the root cause could not be established.Potential root cause: two potential root causes that could not be ruled out were that the part may not have been completely formed in manufacturing or there could have been a use error in application by the user.Production records were reviewed, and no issues were found.Both work orders and the failure modes and effects analysis (fmea) were reviewed and no issues were found with either.An inventory check of the umbilical clamps was made by deroyal.A total of 50 of the 10-1281 clamps were inspected and no discrepancies were identified during the inspection.Because no root cause could be established, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CLAMP UMBILICAL CORD
Common Device Name
DEVICE, OCCLUSION, UMBILICAL
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19929623
Report Number1057404-2023-00004
Device Sequence Number2760098
Product Code FOD
UDI-Device Identifier00749756746151
UDI-Public00749756746151
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-1281
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown